# SDR 2025FA0000231

- Difficulty date: March 30, 2025
- Submitted: April 2, 2025
- Operation: General aviation
- Aircraft: XADRA
- Make and model: Boeing 737-800
- Aircraft serial: 35114
- Aircraft time: 65,969 hours, 25,018 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

HYDRAULIC FLUID QUANTITY INDICATION: SHOWS RF SYSTEM B
